# SDR SWAA2022021793354

- Difficulty date: June 6, 2018
- Submitted: February 18, 2022
- Operation: Air carrier
- Aircraft: N7734H
- Make and model: Boeing 737-7BD
- Aircraft serial: 33923
- Aircraft time: 40,563 hours, 20,843 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Condition: Corroded
- Location: Main Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

***CORROSION*** L.H. OVER WING EXIT LOWER SILL SIDEWALL 'FLAPPER' SUPPORT ANGLE; CENTER ATTACH POINT / REMOVED; FABRICATED AND INSTALLED NEW LH OVER WING EXIT LOWER SILL SIDEWALL FLAPPER SUPPORT ANGLE (STOP ASSY-SILL) PER SRM 51-40-02 AND DWG 411A2854
